# SDR SIMA20171226006

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,632 hours, 28,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT THE GATE WITH APU RUNNING AND PACKS ON WITH DOORS CLOSED, NOTICED STRONG FUMES THROUGHOUT THE CABIN.  PERFORMED OPS CHECKED COOLING PACK SYSTEM WITH APU RUNNING,  PACKS ON AND DOOR CLOSED IAW AMM 21-51-00.  OPS GOOD, CANNOT DUPLICATE FUME SCENT.
